Mar 31, 2012
I am tacking two time per day Lamzidiver and in one week I forghet to take morning medication is any problem please
Response from Dr. Young
Hello and thanks for posting.
Clearly, missing too many doses of HIV medications can be a problem- with increased risk of treatment failure and/or drug resistance. Lamzidiver (AZT+3TC, Combivir) is supposed to be taken twice daily (and should be dosed with a 3rd medication too); you've missed quite a bit of your regimn in the past week; I'd let your health care provider know about the situation.
In these circumstances, I'll try to obtain a viral load test relatively soon to see if there has been any problems with emergence of the virus, or if not, reassurance to know that things are still working ok.
I hope that's helpful. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does A Person Have Hiv Before It Turns Into Aids?
- Is Lesion On Tongue A Sign Of Hiv?
- How Many Months Does It Take For Hiv To Show?
- What Does The Hepatitis Test Mean?
- Can You Work In The Medical Field With Hiv?
- Could A Hepatitis B Vaccination Cause A False Positive Result In An Hiv Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.